Log In Sign Up

need advice on pills and weight gain


Forum: Birth Control

Notices

Welcome to the JustMommies Message Boards.

We pride ourselves on having the friendliest and most welcoming forums for moms and moms to be! Please take a moment and register for free so you can be a part of our growing community of mothers. If you have any problems registering please drop an email to boards@justmommies.com.

Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!

Reply Post New Topic
  Subscribe To Birth Control LinkBack Topic Tools Search this Topic Display Modes
  #1  
December 26th, 2011, 11:03 AM
boysarebest's Avatar Veteran
Join Date: Jan 2011
Location: Orange County, CA
Posts: 158
Hi, about 2 months ago I started loloestrin fe. After the birth of my second child I began getting cysts on my right ovary that were very painful and they would rupture and I felt terrible. My Dr. put me on b/c to prevent it from happening. The pills worked and now I am on month 3 and feel great.....EXCEPT....I have gained about 8 lbs. I was 104 and now I am around 112. I know this may not sound horrible but I am a runner and the extra weight is now causing me pain in my joints and just ruining my running times and I dont feel as strong. I have been dieting and working out like crazy and have not lost a lb. I am so frustrated, my dr. told me this was the lowest estrogen pill and has the least side effects. Will the weight come off? Will I gain more? Has anyone ever had this issue?
Reply With Quote
  #2  
December 26th, 2011, 10:09 PM
ShawnaCAN's Avatar Platinum Supermommy
Join Date: Aug 2006
Location: Alberta, Canada
Posts: 11,397
If you don't like the health risks of the pill, there are other ways to treat ovarian cysts. Maybe a second opinion would be helpful?
__________________
Reply With Quote
  #3  
December 27th, 2011, 02:34 AM
ElliotsMommy13's Avatar Mega Super Mommy
Join Date: Dec 2011
Location: Seattle
Posts: 2,668
I have had PCOS (poly-cystic-ovarian-syndrome) since I started puberty. I was put on Yaz to treat the acne and weight gain because it is an anti-androgen birth control. PCOS causes more androgens (male hormones) in your blood which cause weight gain, male hair growth, and acne. PCOS effects between 5-10% of all women. The common factor is cysts. If you are not trying to become pregnant again, Yaz worked wonders for me. I was on it for about 6 years. Now that I am 23, my husband and I have been trying to conceive for the past year and getting off Yaz was really hard for me. I have put on weight and have had trouble conceiving because the cysts are back. I will be treated for that soon but that is irrelevant here. I have tried other BC pills but always went back to Yaz because it is the only one that helped me not to gain weight. I hope this helps.
Reply With Quote
Reply

Topic Tools Search this Topic
Search this Topic:

Advanced Search
Display Modes

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off



All times are GMT -7. The time now is 12:41 AM.



Powered by vBulletin® Version 3.8.7
Copyright ©2000 - 2014, vBulletin Solutions, Inc.
Search Engine Optimization by vBSEO 3.6.0